About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 135202, 6 pages
http://dx.doi.org/10.1155/2013/135202
Research Article

On Convergence of Fixed Points in Fuzzy Metric Spaces

1School of Mathematics and Statistics, Tianshui Normal University, Tianshui 741001, China
2School of Mathematics, Beijing Institute of Technology, Beijing 100081, China
3College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Chongqing 400065, China
4School of Information, Capital University of Economics and Business, Beijing 100070, China

Received 7 November 2012; Accepted 9 July 2013

Academic Editor: Fasma Diele

Copyright © 2013 Yonghong Shen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yonghong Shen, Dong Qiu, and Wei Chen, “On Convergence of Fixed Points in Fuzzy Metric Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 135202, 6 pages, 2013. doi:10.1155/2013/135202